Related Questions

Can taking birth control pills increase menstrual cycle length?

U mean period length. It should make your periods shorter, and it should not affect the overall length if you take the placebo pills, you can skip the placebo pills under the supervision of your doc if you do not want to get a period which is a perfectly acceptable thing to do if u do not want the period. Read more...

How soon after starting to take birth control pills will your menstrual cycle change?

Hopefully when u fi. First month, my #1 pill i put my pts on is loloestrin the lowest effective dose only 10 mcg estrogen , no wt gain , least chance for blood clots , etc. Read more...

Started menstrual period 2 weeks early. Is this normal? Not on birth control pills or sexually active.

Common problem. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

Will stress delay your menstrual period even though you are on birth control pills?

It should not. Birth control pills should allow you to have a menstrual flow regardless of stress levels. If you are having problems with bleeding while on bcp's then see you gyn and find out why. Read more...

Which birth control pills are best for women who have heavy, irregular, and painful periods? Which features make them effective for menstrual help?

So many options. There are really too many options available depending on each individual's circumstances to go over in this short answer. It is an excellent question to pose to your doctor. Some women need estrogen predominant, some benefit from triphasic pills - it all depends on your individual history. Read more...

What's your opinion on menstrual suppression with birth control pills?

No period is OK. Women with no period for an unknown reason is a problem and needs investigation. There is no reason that women on 'the pill' must have a period every month. If you use the pill continously, not allowing menses, 'breakthrough' bleeding may occur. If the bleeding is significant, stop the pill for a few days, allow your period, then resume. Over time, you might get lucky and suppress all bleeding. Read more...